Vol. 13, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 3, 363–541
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Covering numbers and schlicht functions

Philippe Drouin and Thomas Ransford

Vol. 13 (2020), No. 3, 425–432

We determine upper and lower bounds for the minimal number of balls of a given radius needed to cover the space of schlicht functions.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

covering number, holomorphic function, schlicht function
Mathematical Subject Classification 2010
Primary: 30C45, 54E35
Received: 4 September 2019
Revised: 11 December 2019
Accepted: 14 June 2020
Published: 14 July 2020

Communicated by Kenneth S. Berenhaut
Philippe Drouin
Département de mathématiques et de statistique
Université Laval
Quebec, QC
Thomas Ransford
Département de mathématiques et de statistique
Université Laval
Quebec, QC